ITP OpenIR
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Gauge symmetry in Kitaev-type spin models and index theorems on odd manifolds 期刊论文
NUCLEAR PHYSICS B, 2008, 卷号: 799, 期号: 3, 页码: 345-363
Authors:  Yu, Yue;  Yu, Y , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China
Adobe PDF(297Kb)  |  Favorite  |  View/Download:198/18  |  Submit date:2012/08/02
Quantum Hall States  Riemannian Geometry  Spectral Asymmetry  Elliptic Operators  Field-theory  Edge Excitations  Boundary  Conductance  Dimensions  Invariant